MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch and was received from a sr.Specialist, post market vigilance of cardinal health/distributor.The customer reported that the device leaked at the filter during chemotherapy (unspecified) infusion.The leak was described as condensation around the filter with a few drops surrounding the filter.There was patient involvement and no human harm reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it is has not yet been received.E1 - contact extension number contact fax number - (b)(6).Distributor contact information.Cardinal health canada (b)(4).
 
Additional Manufacturer Narrative
D9 - device returned for evaluation 5/24/24.A picture showing a biohazard bag was returned.Received one (1) new list #142540489 primary plum set.No damage or anomalies noted on the received set.The et was leak tested per specification.No leakage was observed.The complaint of filter leaks could not be replicated or confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19397641
Report Number9615050-2024-00423
Device Sequence Number17881361
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)261001(10)13793809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number142540489
Device Lot Number13793809
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown